# SDR 97FDEA00042

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: Q656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT UNLESS WE USED LATCH LEVER RELEASE.  REMOVED AND REPLACED GEAR ACCESSORY UNIT IAW 32-09-121 PG 401, FUNCTIONAL TEST GOOD IAW 32-09-122 PG 501 TO 505.
